On algebras and superalgebras with linear codimension growth

Risultato della ricerca: Other

Abstract

We present the classification, up to PI-equivalence, of thealgebras over a field of characteristic zero whose sequence ofcodimensions is linearly bounded. We also describe thegeneralization of this result in the setting of superalgebras andtheir graded identities. As a consequence we determine all linearfunctions describing the ordinary codimensions and the gradedcodimensions of a given algebra.
Lingua originaleEnglish
Pagine173-182
Numero di pagine10
Stato di pubblicazionePublished - 2006

    Fingerprint

Cita questo